Alert archive / Arkansas / Tornado Warnings in 2024

Tornado Warning 2, NWS Little Rock, AR

January 11, 20245 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Jan 11, 2024, 11:52 PM CST for 5 counties in Arkansas. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2024, 11:52 PM CST (05:52 UTC)
Expired
Jan 12, 2024, 12:15 AM CST
In force
23 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Garland County, AR, Grant County, AR, Hot Spring County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 50 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 12, 12:21 AM CSTHAIL 12 N Springhill, ARReport from mPING: Quarter (1.00 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 9:56 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 5.9 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2024-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2024-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
413 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
493 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

969 
WFUS54 KLZK 120552
TORLZK
ARC051-053-059-119-125-120615-
/O.NEW.KLZK.TO.W.0002.240112T0552Z-240112T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
1152 PM CST Thu Jan 11 2024

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Northeastern Grant County in central Arkansas...
  East central Garland County in central Arkansas...
  Southeastern Saline County in central Arkansas...
  Northeastern Hot Spring County in southwestern Arkansas...
  South central Pulaski County in central Arkansas...

* Until 1215 AM CST.
    
* At 1151 PM CST, a severe thunderstorm capable of producing a
  tornado was located near Rockport, or near Malvern, moving
  northeast at 50 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Little Rock...                    Benton...
  West Little Rock...               Bryant...
  Southwest Little Rock...          Haskell...
  Shannon Hills...                  Traskwood...
  Tull...                           Lonsdale...
  Otter Creek...                    East End...
  Mabelvale...                      Salem in Saline County...
  Geyer Springs...                  Alexander...
  Baseline...                       Bauxite...
  Magnet Cove...                    Shaw...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3443 9290 3454 9288 3477 9238 3448 9222
TIME...MOT...LOC 0551Z 245DEG 44KT 3446 9282 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

62
1 follow-up statement
241 
WWUS54 KLZK 120601
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1201 AM CST Fri Jan 12 2024

ARC051-053-059-120611-
/O.CAN.KLZK.TO.W.0002.000000T0000Z-240112T0615Z/
Grant AR-Garland AR-Hot Spring AR-
1201 AM CST Fri Jan 12 2024

...THE TORNADO WARNING FOR NORTHEASTERN GRANT...EAST CENTRAL GARLAND
AND NORTHEASTERN HOT SPRING COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has  moved out 
of the warned area.  Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CST for central and
southwestern Arkansas.

LAT...LON 3448 9274 3450 9274 3451 9279 3455 9279
      3477 9238 3452 9224
TIME...MOT...LOC 0601Z 240DEG 46KT 3453 9270 

$$

ARC119-125-120615-
/O.CON.KLZK.TO.W.0002.000000T0000Z-240112T0615Z/
Saline AR-Pulaski AR-
1201 AM CST Fri Jan 12 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CST FOR
SOUTHEASTERN SALINE AND SOUTH CENTRAL PULASKI COUNTIES...
    
At 1201 AM CST, a severe thunderstorm capable of producing a tornado
was located near Haskell, or 7 miles west of Benton, moving northeast
at 50 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Little Rock...                    Benton...
West Little Rock...               Bryant...
Southwest Little Rock...          Haskell...
Shannon Hills...                  Otter Creek...
East End...                       Mabelvale...
Salem in Saline County...         Geyer Springs...
Alexander...                      Baseline...
Bauxite...                        Sardis...
Nance...                          Shaw...
Vimy Ridge...                     Parkers-Iron Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3448 9274 3450 9274 3451 9279 3455 9279
      3477 9238 3452 9224
TIME...MOT...LOC 0601Z 240DEG 46KT 3453 9270 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jan 11, 11:28 PM CST, 24 minutes earlier.

Area forecast discussion, Jan 11, 11:28 PM CST, 24 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1128 PM CST Thu Jan 11 2024

...New AVIATION...

.SHORT TERM...
(This evening through Saturday)
Issued at 232 PM CST Thu Jan 11 2024

To begin the period, calm and dry conditions are expected through
this afternoon as cloud cover begins to increase across the state.
As we approach later this evening and tonight, the next weather
system will begin to move into the state bringing with it heavy
rainfall, gusty winds, the chance for severe weather. There could
also be some light snowfall across western and northern locations.
The system is then expected to push out of the state late Friday
bringing cold temperatures behind the front. Calm, dry, and cooler
conditions are expected for Saturday.

The system moving into the state this evening into Friday will bring
the chance for severe weather across portions of southern and
central Arkansas. Main hazards include damaging winds and small
hail, although a tornado or two cannot be ruled out. This will be an
overnight severe weather risk with the worst of the system moving
through as people are sleeping...make sure you have multiple ways to
receive warnings. As the system pushes out of the state, wrap around
moisture could bring the chance for some light snow across western
and northern locations. Any accumulations would likely remain below
an a half inch.

A winter weather advisory was considered for Friday morning but
ultimately decided against due uncertainty with expected impacts
with this round of winter weather. While it will definitely get cold
behind the front, accumulations will likely stay on the lower side.
It is possible there could be some slick roadways, especially on
bridges and/or overpasses as wet roads freeze with dropping
temperatures. Additional shifts will continue to monitor model
trends and could issue one for northern locations if necessary.

Temperatures are expected to fall Friday and Saturday as the cold
front associated with this next system moves through. High
temperatures are forecast to lower 30s to mid 50s across the state
with low temperatures falling into the teens to lower 40s.

&&

.LONG TERM...
(Saturday Night through next Thursday)
Issued at 232 PM CST Thu Jan 11 2024

...Winter storm and prolonged dangerous cold likely...

Main changes with this forecast cycle: guidance continues trending
colder, so lowered temps for late weekend into early next week.
Resulting air temps and wind chill values will be quite dangerous
with several days of sub-freezing conditions likely. Also increased
snow accums in line with colder temps and a broader QPF footprint
per latest guidance.

By Sat night, the leading edge of a frigid Arctic air mass will
stretch from around central TX NEwrd thru central AR and into the OH
Valley and quickly advance to encompass the remainder of the state
prior to dawn on Sun. Temps are likely to fall on the order of 5 F
per hour as cold air barrels in. Air temps just above 0 F will be
likely over Nrn sections with 10s/20s F elsewhere, and with a
persistent and breezy NWrly wind, wind chill values will fall to
between -10 and -15 F Sun morning over Nrn/NWrn sections with values
as low as the low 10s F all the way down to far Srn AR.

Tues still appears to be the coldest overall with morning lows
approaching -5 to -10 F over NWrn AR with single digit temps
effectively state-wide. These readings are on the order of 20-30 F
colder than average with ensemble probabilities >50 percent for
single digit temps over almost the entire area. Wind chill values
will be exceptionally brutal by AR standards with values approaching
-20 to -30 F over the NW with the entire state seeing below-zero
wind chill readings during the morning hours.

Further, highs Sun thru Tues will only reach the 10s F over Nrn
areas with 20s F for highs elsewhere. Given the likelihood of
several inches of snow accum between Sun and late Mon, guidance may
still be too warm with further downward adjustments possible. For
context: fcst temps with this system are only some 5-10 F "warmer"
than what we saw with the frigid Arctic outbreak in Feb 2021. So
again, this will be a period of dangerously cold weather across the
entire area.

As Arctic air continues spilling in from the NW Sun, a fast-moving
mid-level wave will dive SEwrd thru the prevailing flow and
encourage a broad area of precip to develop -- first over the NW,
then spreading SEwrd thru Sun evening. Point fcst soundings show sub-
freezing air thru the depth of the troposphere with predominantly
snow expected, although subtle warm nosing over Srn AR could support
a brief wintry mix before precip transitions to snow as the column
cools by Mon morning.

As mentioned above -- elected to increase snow accums based on
colder fcst temps, a broader coverage of QPF, and an upward shift in
ensemble clusters. Guidance is also hinting at a SW-to-NE oriented
TROWAL draped near or over the state, suggesting higher snow totals
will be possible beneath the feature, although there is still
uncertainty if/when/where this may set up.

Regardless, it does appear a decent winter storm will affect the
area beginning Sun with a broad area of 4-6 inch accum (locally
higher) over all but SErn AR where 1-3 inch accums will be likely.
Will handle headlines once we get thru tonight's severe threat and
low-end snow potential tomorrow. Next week's snow will taper off W-
to-E by Tues morning.

Thankfully, the pattern will begin to shift by Wed as a potent upper
trough pivots across the Midwest and height rises overspread the
area in its wake. Coupled with a return to Srly low-level flow as
sfc ridging moves E, temps should (key word: should) moderate a
decent amount with above-freezing temps returning to a good portion
of the area. Again though, a lingering snow pack could delay this
warming and guidance shows great variability by late next week, so
we will have to monitor trends closely.&&

.AVIATION...
(18Z TAFS)
Issued at 1122 AM CST Thu Jan 11 2024

Mostly VFR conditions currently prevail across the area. MVFR
ceilings are beginning to move in for southern and central
terminals as the next weather system approaches the state. Expect
CIGs and VIS to deteriorate overnight with showers and
thunderstorms affecting most terminals with IFR conditions
possible. Some light snow will be possible early tomorrow morning
across northern terminals as the system moves out of the state.
Gusty winds will be associated with this system as well as some
low- level winds shear.

&&

.AVIATION...
(06Z TAFS)
Issued at 1126 PM CST Thu Jan 11 2024

Strong winds out of the south will continue through the overnight
hours and the rest of the day Friday, with gusts 35-40kt across
much of the state. Convection will continue through the remainder
of the night with strong gusty winds and small hail possible.

Wind shear conditions are also forecast, shifting from a southerly
to a southwest and eventually a westerly direction, up to
50-55kts.

By mid- to late-morning Friday, showers and storms will exit the
eastern portions of the state, while temperatures begin to plummet
from west to east. Precipitation chances will continue across
northern portions of the state during this time, as temperatures
drop to below zero, bringing chances for snow across the north
until the early afternoon hours.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     48  53  24  45 / 100 100   0   0
Camden AR         48  54  24  52 / 100  50   0   0
Harrison AR       35  45  17  31 /  90  70   0   0
Hot Springs AR    43  50  24  48 / 100  50   0   0
Little Rock   AR  51  56  27  51 / 100  80   0   0
Monticello AR     53  60  28  53 /  90  90   0   0
Mount Ida AR      36  46  23  48 /  90  40   0   0
Mountain Home AR  43  49  19  33 / 100  80   0   0
Newport AR        51  57  25  41 / 100 100   0   0
Pine Bluff AR     51  57  26  50 / 100  90   0   0
Russellville AR   41  50  23  46 / 100  50   0   0
Searcy AR         48  53  23  48 / 100  90   0   0
Stuttgart AR      52  57  26  47 / 100  90   0   0

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 6 AM Friday to midnight CST Friday night for
ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341.

&&

SHORT TERM...73
LONG TERM....69
AVIATION...56
Hazardous weather outlook, Jan 11, 3:05 PM CST, 8 hours 47 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
305 PM CST Thu Jan 11 2024

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-121100-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
305 PM CST Thu Jan 11 2024

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms will be possible this evening into
the overnight hours as a strong storm system moves across the
state. Large hail and damaging winds will be possible with the
strongest storms. A tornado or two could be seen. The best chances
for seeing any strong to severe thunderstorms will be across the
southwest two-thirds of the area...with an enhanced threat for
severe weather across far southwest sections.

Breezy southerly winds will also be seen this afternoon and
tonight. Sustained winds of 15 to 25 mph are expected...with
gusts over 30 mph possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The threat for seeing severe weather will decrease on Friday
morning. However...much colder air will arrive Friday
morning...which will cause rain to switch to snow across northwest
and northern sections of the area. Snowfall accumulations of a
dusting to around an inch will be possible...with locally higher
amounts possible...especially in the higher terrain of the
Ozarks. Some light snow will also be possible across the higher
elevations of western Arkansas...but less moisture will be seen
here.

Breezy west and northwest winds will be seen on Friday as well.
Expect sustained winds of 20 to over 30 mph...with gusts of 35 to
over 40 mph possible. Some areas may see wind gusts approach 50
in the higher terrain. These winds combined with much colder air
will cause wind chill values to drop into the single digits and
teens on Friday...which should continue into early Saturday.

The brunt of bitterly cold Arctic air will surge in from the
northwest on Sunday with a prolonged period of sub- freezing
temperatures likely through mid-week. Add in breezy northwest
winds and conditions will be dangerous with the coldest conditions
expected on Tuesday. Wind chill values as low as 20 to 30 degrees
below zero are likely over northwestern Arkansas on Tuesday
morning with values between 0 and 10 below for the remainder of
the state.

Additionally, significant snowfall is expected during this time with
snow beginning on Sunday and finally tapering off by Tuesday
morning. Forecast adjustments are entirely possible if not likely,
but at this time it appears that locations along and north of the I-
30/I-40 corridor could see upwards of 5 to 7 inches of accumulation
with locally higher amounts. South of this, totals of 2 to 4 inches
appear likely, tapering off to between 1 and 2 inches near the
Arkansas/Louisiana state line.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

69/74/73/62

In the hours before

Local storm report, Jan 11, 10:50 PM CST, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
1050 PM CST Thu Jan 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     Hail             2 N Caddo Gap           34.42N 93.62W
01/11/2024  E1.00 inch       Montgomery         AR   Public

            Report from mPING: Quarter (1.00 in.).

&&

JCG
Local storm report, Jan 11, 11:08 PM CST, 44 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
1108 PM CST Thu Jan 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     Tstm Wnd Dmg     Harris Brake            34.98N 92.77W
01/11/2024                   Perry              AR   Trained Spotter

            Multiple trees blown down.

&&

JCG
Special weather statement, Jan 11, 11:10 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1110 PM CST Thu Jan 11 2024

ARZ042-053-054-120545-
Hot Spring AR-Clark AR-Garland AR-
1110 PM CST Thu Jan 11 2024

...A strong thunderstorm will impact portions of northwestern Clark,
southeastern Garland and central Hot Spring Counties through 1145 PM
CST...

At 1110 PM CST, Doppler radar was tracking a strong thunderstorm 9
miles east of Amity, or 16 miles northwest of Arkadelphia, moving
northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hot Springs...                    Malvern...
Rockport...                       Perla...
Hot Springs Memorial Field...     Lofton...
DeGray Lake State Park...         Rockwell...
Bismarck...                       Alpine...
Magnet Cove...                    Red Oak...
Oaklawn Racetrack...              Social Hill...
Gifford...                        De Roche...
Point Cedar...                    Lake Catherine State Park...
Pettyview...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 AM CST for central and
southwestern Arkansas.

&&

LAT...LON 3460 9288 3435 9271 3419 9337 3429 9345
TIME...MOT...LOC 0510Z 243DEG 47KT 3426 9331

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

62
Local storm report, Jan 11, 11:12 PM CST, 40 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
1112 PM CST Thu Jan 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     Tstm Wnd Dmg     Toad Suck               35.08N 92.56W
01/11/2024                   Perry              AR   Public

            Multiple trees blown down. Tree reported on
            a house on Allan Point Road.

&&

JCG
Local storm report, Jan 11, 11:37 PM CST, 15 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
1137 PM CST Thu Jan 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     Hail             2 S Pinnacle            34.80N 92.50W
01/11/2024  M1.00 inch       Pulaski            AR   NWS Employee

&&

JCG
Local storm report, Jan 11, 11:45 PM CST, 7 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
1145 PM CST Thu Jan 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     Hail             1 ENE Morgan            34.89N 92.36W
01/11/2024  E1.25 inch       Pulaski            AR   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

JCG

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 8:00 PM CSTSpecial Weather StatementLZKPope30 min
Jan 11, 8:08 PM CSTSevere Thunderstorm WarningLZKConway, Pope, Van Buren, Yell52 min
Jan 11, 9:07 PM CSTSevere Thunderstorm WarningLZKGarland, Montgomery, Polk, Scott, Yell38 min
Jan 11, 9:19 PM CSTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk, Yell41 min
Jan 11, 9:44 PM CSTSpecial Weather StatementLZKPope31 min
Jan 11, 9:58 PM CSTSpecial Weather StatementLZKPerry32 min
Jan 11, 10:02 PM CSTSpecial Weather StatementLZKMontgomery28 min
Jan 11, 10:15 PM CSTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery45 min
Jan 11, 10:17 PM CSTSpecial Weather StatementLZKConway28 min
Jan 11, 10:28 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski47 min
Jan 11, 10:37 PM CSTTornado WarningLZKFaulkner, Perry23 min
Jan 11, 10:46 PM CSTSpecial Weather StatementLZKPike29 min
Jan 11, 10:46 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Perry44 min
Jan 11, 10:52 PM CSTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline38 min
Jan 11, 11:10 PM CSTSpecial Weather StatementLZKHot Spring35 min
Jan 11, 11:12 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Lonoke, Perry, Pulaski, White29 min
Jan 11, 11:17 PM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Jackson, Van Buren, White43 min
Jan 11, 11:27 PM CSTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline48 min
Jan 11, 11:39 PM CSTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White, Woodruff51 min
Jan 11, 11:43 PM CSTSevere Thunderstorm WarningLZKGarland, Hot Spring, Pulaski, Saline47 min
Jan 11, 11:59 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, Lawrence, White, Woodruff46 min
Jan 12, 12:05 AM CSTSevere Thunderstorm WarningLZKBoone, Marion40 min
Jan 12, 12:11 AM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White, Woodruff19 min
Jan 12, 12:14 AM CSTTornado WarningLZKLonoke, Pulaski, Saline31 min
Jan 12, 12:16 AM CSTSpecial Weather StatementLZKLawrence44 min
Jan 12, 12:23 AM CSTSevere Thunderstorm WarningLZKJackson, Lonoke, Prairie, White, Woodruff52 min
Jan 12, 12:43 AM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White35 min
Jan 12, 12:44 AM CSTSevere Thunderstorm WarningLZKJackson, White, Woodruff31 min
Jan 12, 1:12 AM CSTSevere Thunderstorm WarningLZKJackson, White, Woodruff18 min
Jan 12, 1:19 AM CSTSpecial Weather StatementLZKWoodruff26 min
Jan 12, 1:39 AM CSTSpecial Weather StatementLZKFaulkner36 min
Jan 12, 1:41 AM CSTSpecial Weather StatementLZKPolk34 min
Jan 12, 1:47 AM CSTSpecial Weather StatementLZKConway28 min
Jan 12, 1:48 AM CSTSpecial Weather StatementLZKWhite27 min
Jan 12, 1:55 AM CSTSpecial Weather StatementLZKPerry35 min
Jan 12, 1:55 AM CSTSevere Thunderstorm WarningLZKWhite17 min
Jan 12, 1:56 AM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Van Buren15 min
Jan 12, 1:58 AM CSTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell33 min
Jan 12, 2:13 AM CSTSevere Thunderstorm WarningLZKLogan, Montgomery, Scott, Yell9 min
Jan 12, 2:34 AM CSTWinter Weather AdvisoryLZKBaxter, Boone, Johnson, Logan, Marion, Newton and 4 more9 hr
Jan 12, 2:42 AM CSTSpecial Weather StatementLZKJackson33 min
Jan 12, 2:49 AM CSTSpecial Weather StatementLZKYell26 min
Jan 12, 3:01 AM CSTSpecial Weather StatementLZKGrant29 min
Jan 12, 3:45 AM CSTSevere Thunderstorm WarningLZKGrant, Lonoke, Pulaski, Saline30 min
Jan 12, 3:48 AM CSTFlash Flood WarningLZKCleburne, Faulkner, Independence, White117 min
Jan 12, 4:11 AM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White34 min
Jan 12, 4:22 AM CSTTornado WarningLZKLonoke23 min
Jan 12, 4:36 AM CSTSpecial Weather StatementLZKGrant24 min
Jan 12, 5:26 AM CSTSpecial Weather StatementLZKArkansas, Bradley, Desha, Drew, Jefferson, Lincoln and 1 more49 min
Jan 12, 5:28 AM CSTSpecial Weather StatementLZKJackson47 min
Jan 12, 5:32 AM CSTSevere Thunderstorm Warning Considerable damage threatLZKArkansas, Cleveland, Desha, Jefferson, Lincoln, Lonoke and 2 more43 min
Jan 12, 5:32 AM CSTTornado WarningLZKPrairie13 min
Jan 12, 5:35 AM CSTTornado WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie40 min
Jan 12, 6:04 AM CSTTornado WarningLZKArkansas, Monroe13 min
Jan 12, 6:06 AM CSTSevere Thunderstorm Warning Considerable damage threatLZKArkansas, Desha, Drew, Jefferson, Lincoln, Monroe21 min
Jan 12, 10:37 AM CSTRiver Flood WarningLZKIndependence, Jackson, Lawrence3 days
Jan 12, 10:42 AM CSTRiver Flood WarningLZKJackson, Woodruff40 days
Jan 12, 3:44 PM CSTWind Chill AdvisoryLZKArkansas, Baxter, Boone, Clark, Cleburne, Conway and 34 more4 days
Jan 12, 3:44 PM CSTWinter Storm WatchLZKArkansas, Baxter, Boone, Bradley, Calhoun, Clark and 41 more23 hr

Nearby

Tornado Warnings in Arkansas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.